MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. COPIOS EXTEND; COLLAGEN DENTAL MEMBRANE V

COLLAGEN MATRIX, INC. COPIOS EXTEND; COLLAGEN DENTAL MEMBRANE V
Model Number 0191Z
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial submission was inadvertently submitted to the fda webtrader account.
 
Event or Problem Description
It was reported that a doctor noted at #12 tooth extraction, # 13 implants placed on same day no abcess 50 n torque achieved.Bone material and copios membrane covered both implants.At the two week follow up, the membrane completely dissolved and bone dislodged.No abcess.

Brand Name
COPIOS EXTEND
Common Device Name
COLLAGEN DENTAL MEMBRANE V
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key13358109
Report Number2249852-2021-00010
Device Sequence Number4646402
Product Code NPL
UDI-Device Identifier00813954020549
UDI-Public00813954020549
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2022
Device Model Number0191Z
Device Catalogue Number0191Z
Device Lot NumberPDMU20H1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown